Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I just finished my second course of Accutane 2 months ago in April 2018 and I'm already starting to breakout again.  On my first course the same thing happened; I broke out ~2 months post treatment. 

Is it viable to go on a third course or should I just look into other options?  On both courses of Accutane I was on I reached well above the cumulative dosage for my BW with 180mg/kg for the first course (i was on it for 9 months) and 150mg/kg for the second course (7 months).

Another question i have is; even if one reaches the recommended cumulative dosage for Accutane, is it normal to still get acne even after 2 courses?  I just feel that getting only 2 months of remission after 2 courses is pretty damn depressing.

Share this post


Link to post
Share on other sites

if you cleared up completely while on Accutane, why don't you look into taking a maintenance dose of Accutane? Where you take 5mgs-40mgs a WEEK and do that indefinitely. This is being prescribed that way and it will keep you clear if Accutane clears you up while taking the standard daily dosages. I think a lot of folks do this and keep their skin clear, you just have to be cautious of long term side effects. My own derm told me that she has 5 people who she prescribes long term Accutane since their acne came back after their full course.

Just a suggestion or something you can do research on to see if it is good for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×